# SDR WX0A071954

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N887GA
- Make and model: Doug MD 83
- Aircraft serial: 49932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061269
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CUSP WEB STATION 1160 UNDER L2 DOOR AFT GRIT BAR FITTING CORRODED.  REMOVED DAMAGE AREA, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 51-90-4 FIG 4.
